# SDR FDEA201903140643

- Difficulty date: March 14, 2019
- Submitted: March 18, 2019
- Operation: Air carrier
- Aircraft: N967FD
- Make and model: Boeing 757-28A
- Aircraft serial: 26269
- Aircraft time: 57,251 hours, 20,411 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Relay
- Condition: Faulty
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PDIS  967   36-11  5155     14MAR19  TLH  FACT  U  LOGPAGES:3073947  RIGHT ENGINE BLEED OFF. ACCOMPLISHED QRH PERFORMED AIR SUPPLY BACK PRESSURE CHECK ON RT ENGINE PNEUMATIC SYSTEM IRW 757 AMM 36-11-09-2-1; NO LEAKS OR DEFECTS FOUND. RAN BOTH ENGINES PER JRH FOR COMPARISON AND OPS CHECK BLEED AIR SYSTEM ON BOTH ENGINES NUMEROUS TIMES AND FOUND NO DEFECTS; REF AMM 36-21-00-5. A/C OK FOR SERVICE. REPLACED RELAY K10282 REF WD 36-11-21. THIS ITEM CLOSED/FACT.
